# SDR 2007FA0000340

- Difficulty date: April 19, 2007
- Submitted: April 19, 2007
- Operation: General aviation
- Aircraft: N636ST
- Make and model: Cirrus SR20
- Aircraft serial: 1720
- Aircraft time: 199 hours
- Engine: Cont IO550N
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Condition: Misrigged
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PILOT WAS TURNING ONTO RUNWAY IN CROSSWIND WITH FULL OPPOSITE AILERON AND RUDDER CONTROLS. CONTROLS LOCKED IN CROSSED POSITION AND WOULD NOT RETURN TO NEUTRAL. PILOT RETURNED TO RAMP. INSPECTION FOUND RUDDER/AILERON INTERCONNECT MISRIGGED RESULTING IN THE BOLT CONNECTING THE BUNGEE TO THE RUDDER/AILERON INTERCONNECT ARM LOCKING OVER THE BOLT GOING THROUGH THE FORWARD CABLE CLAMP. IN THE NEUTRAL POSITION, THE DISTANCE FROM THE C/L OF THE ARM IS SUPPOSED TO BE 4.5 INCHES. ON THIS AIRPLANE IT WAS JUST OVER 3 INCHES. THERE WAS NO EVIDENCE OF ANYONE MOVING THE CLAMP OR THE CLAMP SLIDING. RECORDS SHOW THAT THERE WAS NO FLIGHT CONTROL RIGGING DONE SINCE THE AIRCRAFT LEFT THE FACTORY.
